Ibuprofen and Chills - from FDA reports
Chills is found among people who take Ibuprofen, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zometa, and have Pain. This review analyzes which people have Chills with Ibuprofen. It is created by eHealthMe based on reports of 91,019 people who have side effects when taking Ibuprofen from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Mar, 25, 2017
91,019 people reported to have side effects when taking Ibuprofen.
Among them, 1,257 people (1.38%) have Chills
Number of reports submitted per year:
Time on Ibuprofen when people have Chills *:
- < 1 month: 87.04 %
- 1 - 6 months: 11.11 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 1.85 %
- 10+ years: 0.0 %
Gender of people who have Chills when taking Ibuprofen *:
- female: 58.87 %
- male: 41.13 %
Age of people who have Chills when taking Ibuprofen *:
- 0-1: 0.0 %
- 2-9: 2.16 %
- 10-19: 3.67 %
- 20-29: 7.61 %
- 30-39: 11.65 %
- 40-49: 19.92 %
- 50-59: 26.22 %
- 60+: 28.76 %
Top conditions involved for these people *:
- Pain (154 people, 12.25%)
- Multiple Sclerosis (122 people, 9.71%)
- Headache (63 people, 5.01%)
- Rheumatoid Arthritis (57 people, 4.53%)
- High Blood Pressure (51 people, 4.06%)
Top co-used drugs for these people *:
- Zometa (121 people, 9.63%)
- Aspirin (109 people, 8.67%)
- Oxycontin (100 people, 7.96%)
- Tylenol (99 people, 7.88%)
- Prilosec (89 people, 7.08%)
Top other side effects for these people *:
- Fever (602 people, 47.89%)
- Nausea (357 people, 28.40%)
- Pain (329 people, 26.17%)
- Fatigue (322 people, 25.62%)
- Headache (298 people, 23.71%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Chills when taking Ibuprofen?
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from Ibuprofen 96,248 users)
Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, hepatitis c, high blood pressure, pain (latest reports from 69,920 Chills patients).
Browse all side effects of Ibuprofena b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with ChillsChills
Could your condition cause ChillsChills
Can you answer these questions?
He there, I took 4 misoprostol pills yesterday and its been over 24 hrs and just to get the best results here, I should be honest I did Cocaine tonight. And now I'm vomiting pretty aggressively... I haven't eaten much either. Just wondering if this is normal for misoprostol...
I have been taking ibuprofen about 4 times a week for pain as needed for about a month. Last night I woke up and had a nose bleed. Can the ibuprofen cause this and if I stop taking it will the nose bleeds stop or has it stopped for you? It is 600mg per pill. The nose bleed did not last long, ...
You may be interested in these reviews
It's 4;06 am I'm scared to go back to sleep but exhausted. The nightmares are beyond bizarre. Surely I am a very distorted or creative individual to manufacturer such horrendous absurdity. Or I suppose my choice of television shows must change. I was taking ibuprofen for sinus cold and hurt my ...
I took Ibuprofen for about 2 months in November and December last year. I have stopped taking Ibuprofen for 3 week now, and yesterday (Jan 11) I realized that I have quite serious hair loss. I hope my hair will grow back soon. Anybody here have any idea when hair growth will become ...